# SDR SWAA2023041814992

- Difficulty date: March 10, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 51,516 hours, 31,045 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD CABIN BS277+14 BL0 WL208.<[01] CRACKED INTERCOSTAL AT FWD CABIN BS 277+14 BL 0 WL 208.1 FOURD 100% OUT OF LIMITS IAW SRM 5-10-02;[02] REMOVED INTERCOSTAL FROM BS277-BS294 BL 0 WL 208.1 IAW SRM 51-40-02;[03] VERIFIED CORRECTIVE ACTION 1;[04] RECEIVED; LOCATED AND DRILLED NEW INTERCOSTAL  P/N 141A5310-3 IAW SRM 51-40-05 AND DWG 141A5400. OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION 4. OK TO INSTALL;[06] INSTALLED NEW INTERCOSTAL AT BS277+14 BL 0 WL 208 P/N 141A5410-3 IAW SRM 51-40-02-0G-0 AND DWG 141A5400;[07] VERIFIED CORRECTIVE ACTION STEP 6;[08] ALL STEPS COMPLETE
